Skip Navigation LinksHome > March 1988 - Volume 71 - Issue 3, Part 2 > PERIPARTUM HEART FAILURE IN A PATIENT TREATED PREVIOUSLY WIT...

ACOG MEMBER SUBSCRIPTION ACCESS

If you are an ACOG Fellow and have not logged in or registered to Obstetrics & Gynecology, please follow these step-by-step instructions to access journal content with your member subscription.

Obstetrics & Gynecology:
Original Article: PDF Only

PERIPARTUM HEART FAILURE IN A PATIENT TREATED PREVIOUSLY WITH DOXORUBICIN.

Davis, Lowell E. MD; Brown, Charles E. L. MD

Collapse Box

Abstract

Postpartum congestive heart failure developed in a primigravida seven years after doxorubicin therapy for osteosarcoma. Delayed cardiac toxicity may be affected by preeclampsia, anemia, or postoperative fluid management.

(C) 1988 The American College of Obstetricians and Gynecologists

Login

ACOG MEMBER SUBSCRIPTION ACCESS

If you are an ACOG Fellow and have not logged in or registered to Obstetrics & Gynecology, please follow these step-by-step instructions to access journal content with your member subscription.

Article Tools

Share